# SDR 2019FA0000134

- Difficulty date: March 29, 2019
- Submitted: April 30, 2019
- Operation: General aviation
- Aircraft: N526DS
- Make and model: Diamon DA 40
- Aircraft serial: 626
- Engine: Lyc IO360M1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: D413223100004
- Condition: Cracked
- Location: Nlg
- Part time: 292 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100 HRS. INSPECTION REVEALED CRACK IN NLG.  THIS PART WAS INSTALLED LESS THAN 300 HRS AGO TO REPLACE A BROKEN NLG THAT RESULTED IN A PROP STRIKE.  THIS PART IS NOT PART OF THE CURRENT AD (THE PREVIOUS PART WAS).
